Global relations
Matematičeskie zametki, Tome 48 (1990) no. 2, pp. 123-127
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_2_a15,
author = {V. G. Chirskii},
title = {Global relations},
journal = {Matemati\v{c}eskie zametki},
pages = {123--127},
year = {1990},
volume = {48},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_2_a15/}
}
V. G. Chirskii. Global relations. Matematičeskie zametki, Tome 48 (1990) no. 2, pp. 123-127. http://geodesic.mathdoc.fr/item/MZM_1990_48_2_a15/